MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN

ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Catalog Number 06P16-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false reactive alinity s hiv ag/ab combo generated from alinity s system and provided the following data: sample (b)(6) was tested after the high reactive sample on alinity s system sn: (b)(6) and generated a result of 56.32 s/co (reactive).Sample was re-tested one time on the same analyzer and three times on a different analyzer (sn: (b)(6) and generated reactive results.The customer tested an archived sample from the same individual on sn: (b)(6) and the result was 0.08 s/co (non-reactive).The customer believes that sample (b)(6) gave false reactive results and was contaminated by being tested directly after the high reactive sample (sample (b)(6).Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Complete information from section a1 patient identifier: sid: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The abbott ambassador inspected the alinity s system serial number (b)(6) and identified that the alnty pptr probes had gel in the tip.The ambassador replaced the alnty pptr probes which resolved the issue.A review of the instrument service history identified no additional issues or contributing factors to the current complaint.There were no additional complaints for alinity s related to the current issue.A review of complaint and trending data for the alinity s system did not identify any trends associated with the complaint issue.Additionally review of complaint and trending data associated with the alnty pptr probes did not identify any trends.The device history record was reviewed, and no nonconformances, potential nonconformances or deviations were identified.The alinity s system operations manual provides adequate information for the removal and replacement of the alnty pptr probes and adequate troubleshooting for the observed issue.Based on the investigation, no systemic issue or deficiency of the alinity s system serial number (b)(6) or the alnty pptr probes were identified.

Brand Name
ALINITY S SYSTEM
Common Device Name
TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23243967
Report Number1628664-2025-00008
Device Sequence Number18720410
Product Code MZA
UDI-Device Identifier00380740138479
UDI-Public(01)00380740138479
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
BL125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P16-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S HIV COMBO 5000T, 06P01-55, UNKNOWN; ALNTY S HIV COMBO 5000T, 06P01-55, UNKNOWN
Patient SexUnknown